I think that’s what’s happening to me. I’m getting real jerky motions in my hands, eyes, face. It kind of feels like when I first went into the hospital. When I shut my eyes it feels like they wanna pop out of there sockets. It’s pretty bad but I get my shot tomorrow so I know I’ll be good tomorrow just don’t know what I’m going to do tonight
I got really bad dystonia from haldol. It caused my limbs to lock up in weird positions. I was in the hospital and they gave me benadryl and it worked immediately.
If getting your shot makes it better it’s not the haldol. I shake from haldol but that’s it.
Had it ever make your eyes twitch real bad like look in different positions
If I take more than half a mg at a time, I get twitchy sensations.
It feels like if I shut my eyes there going to pop out of my head. There twitching real bad wonder if anybody has any experience with that and what they did to stop it
The night I took Haldol in the hospital, I was up literally all night long pacing my room in circles. I got no sleep that night. They took me off the Haldol in the morning, thankfully.
Haldol always made me twist up, but when they gave me Cogentin it stopped that. They were giving it to me in 40 mg daily doses. I always really hated the way Haldol made me feel. Some people tolerate it well, though.
OMG 40 mg of haldol a day? No wonder you were twisting up I’m in 5 mg a day but messes up and took 15 mg and that’s why I can’t sleep. But it jerked me up like you said I have that feeling
LS! Haldol should be outlawed. When given to rats for six weeks their brain shrinks 10%. We should take action against Haldol!
Yeah I’m going to tell my doctor it made me jerk and eye twitches real bad. I want back in my invega pills
Maybe you should talk to your doctor about a med. change. The symptoms you describe sound like tardive disconesia. (spelling?) You shouldn’t have to endure that if there are alternatives.
I told her and she changed it back to invega pill